# SDR CALA2022011800170

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737900
- Aircraft serial: 33534
- Aircraft time: 40,473 hours, 14,027 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Filter
- Part number: CFM567B27EF
- Condition: Warning Message
- Location: Position #2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL FILTER BYPASS LGT  ILUMM ON TAKEOFF ROLL EXTINGUISHED IN AIR CREW REPORTS #2 ENGINE FOR #2 ENGINE FOUND FILTER BYPASS INDICATOR POPPED, REMOVED PHOTOS ATTACHED PERFORMED FIM TASK 79-05 TASK817  UP TO STEP 3 B 1 " CHIP SCAVENGE FILTER AND SUPPLY FILTER AND CHECK FOR VISUAL DEBRIS, DETECTOR INSPECTION" WILL NEED TO DO REPAIR CONFORMATION AFTER NONE FOUND. REMOVED AND INSPECTED OIL SYSTEM MCDS. FOUND TEFLON INSPECTION OF CHIP DETECTORS. DEBRIS IN FWD SUMP MCD ENGINE #2, ESN 658406 REMOVED FOR REPAIR/OVERHAUL.
